MathSciNet Relay Station
MathSciNet bibliographic data
MR278404 (43 #4134) 60.90 (92.00)
Kesten, Harry Some nonlinear stochastic growth models. Bull. Amer. Math. Soc. 77 1971 492–511.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement